Publication detail

Stability of a Functional Differential System with a Finite Number of Delays

REBENDA, J. ŠMARDA, Z.

Original Title

Stability of a Functional Differential System with a Finite Number of Delays

English Title

Stability of a Functional Differential System with a Finite Number of Delays

Type

journal article

Language

en

Original Abstract

The paper is devoted to the study of asymptotic properties of a real two-dimensional differential system with unbounded nonconstant delays.The sufficient conditions for the stability and asymptotic stability of solutions are given.Used methods are based on the transformation of the considered real system to one equation with complex-valued coefficients.

English abstract

The paper is devoted to the study of asymptotic properties of a real two-dimensional differential system with unbounded nonconstant delays.The sufficient conditions for the stability and asymptotic stability of solutions are given.Used methods are based on the transformation of the considered real system to one equation with complex-valued coefficients.

Keywords

Functional differential system, stability and asymptotic stability of solutions

RIV year

2013

Released

12.06.2013

Pages from

1

Pages to

11

Pages count

11

BibTex


@article{BUT100080,
  author="Josef {Rebenda} and Zdeněk {Šmarda}",
  title="Stability of a Functional Differential System with a Finite Number of Delays",
  annote="The paper is devoted to the study of asymptotic properties of a real two-dimensional differential system with unbounded nonconstant delays.The sufficient conditions for the stability and asymptotic stability of solutions are given.Used methods are based on the transformation of the considered real system to one equation with complex-valued coefficients.",
  chapter="100080",
  number="Article ID 85313",
  volume="2013",
  year="2013",
  month="june",
  pages="1--11",
  type="journal article"
}